RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1969, Volume 78(120), Number 2, Pages 301–306 (Mi msb3555)  

This article is cited in 1 scientific paper (total in 1 paper)

The algebraic independence of the values of $E$-functions

V. A. Oleinikov


Full text: PDF file (507 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1969, 7:2, 293–298

Bibliographic databases:

UDC: 517.535.4
MSC: 30D20, 34M05, 26C15
Received: 12.09.1968

Citation: V. A. Oleinikov, “The algebraic independence of the values of $E$-functions”, Mat. Sb. (N.S.), 78(120):2 (1969), 301–306; Math. USSR-Sb., 7:2 (1969), 293–298

Citation in format AMSBIB
\Bibitem{Ole69}
\by V.~A.~Oleinikov
\paper The algebraic independence of the values of $E$-functions
\jour Mat. Sb. (N.S.)
\yr 1969
\vol 78(120)
\issue 2
\pages 301--306
\mathnet{http://mi.mathnet.ru/msb3555}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=236120}
\zmath{https://zbmath.org/?q=an:0213.06103}
\transl
\jour Math. USSR-Sb.
\yr 1969
\vol 7
\issue 2
\pages 293--298
\crossref{https://doi.org/10.1070/SM1969v007n02ABEH001088}


Linking options:
  • http://mi.mathnet.ru/eng/msb3555
  • http://mi.mathnet.ru/eng/msb/v120/i2/p301

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. Kh. Salikhov, “Linear irreducibility of differential equations and algebraic independence of the values of hypergeometric $E$-functions”, Russian Math. Surveys, 41:3 (1986), 231–232  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:142
    Full text:56
    References:19

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020